Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 63, NWS Pueblo, CO

June 13, 2018El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 13, 2018, 4:11 PM MDT for El Paso County, Colorado. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2018, 4:11 PM MDT (22:11 UTC)
Expired
Jun 13, 2018, 4:45 PM MDT
In force
34 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 23 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2018-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 663 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2018-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
663 J/kg
Mixed-layer CIN
-395 J/kg
Mixed-layer LCL
1740 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

170 
WUUS55 KPUB 132211
SVRPUB
COC041-132245-
/O.NEW.KPUB.SV.W.0063.180613T2211Z-180613T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
411 PM MDT WED JUN 13 2018

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southeastern El Paso County in east central Colorado...

* Until 445 PM MDT.

* At 410 PM MDT, a severe thunderstorm was located near Truckton, or
  34 miles northeast of Pueblo, moving east at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Truckton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3853 10405 3853 10421 3859 10440 3871 10438
      3872 10430 3878 10423 3881 10412 3881 10406
TIME...MOT...LOC 2210Z 276DEG 10KT 3865 10420 

HAIL...1.00IN
WIND...60MPH
 
$$

KTS
3 follow-up statements
207 
WWUS55 KPUB 132224
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
424 PM MDT WED JUN 13 2018

COC041-132245-
/O.CON.KPUB.SV.W.0063.000000T0000Z-180613T2245Z/
El Paso CO-
424 PM MDT WED JUN 13 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR SOUTHEASTERN EL PASO COUNTY...

At 424 PM MDT, a severe thunderstorm was located 7 miles south of
Truckton, or 34 miles northeast of Pueblo, moving southeast at 10
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Truckton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3853 10405 3853 10421 3859 10440 3870 10438
      3877 10406
TIME...MOT...LOC 2224Z 312DEG 9KT 3862 10416 

HAIL...1.00IN
WIND...60MPH
 
$$

KTS
387 
WWUS55 KPUB 132237
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
437 PM MDT WED JUN 13 2018

COC041-132245-
/O.CON.KPUB.SV.W.0063.000000T0000Z-180613T2245Z/
El Paso CO-
437 PM MDT WED JUN 13 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR SOUTHEASTERN EL PASO COUNTY...

At 437 PM MDT, a severe thunderstorm was located 9 miles south of
Truckton, or 34 miles northeast of Pueblo, moving southeast at 10
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southeastern El Paso County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3853 10405 3853 10421 3855 10427 3865 10435
      3874 10406
TIME...MOT...LOC 2237Z 319DEG 9KT 3860 10414 

HAIL...1.00IN
WIND...60MPH
 
$$

KTS
321 
WWUS55 KPUB 132243
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
443 PM MDT WED JUN 13 2018

COC041-132253-
/O.EXP.KPUB.SV.W.0063.000000T0000Z-180613T2245Z/
El Paso CO-
443 PM MDT WED JUN 13 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EL PASO COUNTY
WILL EXPIRE AT 445 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

LAT...LON 3853 10405 3853 10421 3855 10427 3865 10435
      3874 10406
TIME...MOT...LOC 2243Z 276DEG 10KT 3860 10413 

$$

KTS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:50 PM MDT, 21 minutes earlier.

Area forecast discussion, Jun 13, 3:50 PM MDT, 21 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
350 PM MDT Wed Jun 13 2018

.SHORT TERM...(This evening through Thursday)
Issued at 350 PM MDT Wed Jun 13 2018

...A few severe thunderstorms possible southeast plains through this
evening...near critical fire weather conditions possible
mountains/valleys on Thursday...

Dew points have stayed up in the 50s across the majority of the
southeast plains through 18z and seems to be verifying more closely
to the NamNest 12z run vs the drier HRRR runs.  Main challenge for
this afternoon will be how quickly the dry line will mix eastward as
afternoon convection gets going and moves eastward off the
mountains.  Dew point at Colorado City dropped from the upper 40s
into the upper 30s as of 20z and convection appears to be pretty
high based.  Other areas around the Pikes Peak region however have
seen dew points hang in the upper 40s and lower 50s. Suspect that
CAPE will continue to drop off as dew points erode away from the
mountains but a severe storm or two will still be possible through
the late afternoon and evening as storms encounter richer low level
moisture and sufficient CAPE of up to 1500+ j/kg.  Deep layer shears
are ranging around 30-35 kts sufficient for some storm organization.
Large hail and damaging winds will be the primary storm threats.

Farther west...drier dew points will limit thunderstorm coverage and
strength but could see some erratic gusty winds and lightning from
these.

For Thursday...weak shortwave back across AZ will be moving through
western CO during the morning.  Wouldn't be surprised to see some
isolated showers during the morning along the Continental Divide as
a result.  As it moves through the remainder of the area on
Thursday...lee trof deepens and kicks eastward in the afternoon.
This will bring drier and hotter conditions to much of the area.
Timing of the forcing moving through may limit thunderstorm coverage
out west, so while there is some risk for dry thunderstorms, think
that the coverage will remain isolated.  Of greater concern is the
potential for critical fire weather conditions to develop along the
lower eastern slopes of the southeast mountains.  Only area hitting
critical fire weather conditions appears to be a small area of
Chaffee county (roughly Buena Vista to Salida) and across the lower
elevations of Fremont county.  Gusty winds may also spread across
limited portions of southern El Paso and northern Pueblo
county...but the duration and coverage looks too limited at this
point to warrant a Red Flag Warning.  Later shifts will need to
monitor this potential as new model runs arrive.  -KT

.LONG TERM...(Thursday night through Wednesday)
Issued at 350 PM MDT Wed Jun 13 2018

Thursday night-Friday night...Flow aloft becomes more southwesterly
through the end of the work week, as Eastern Pacific energy digs
across the West Coast and into the Great Basin. Latest models
continue to indicate available moisture increasing, especially the
western half of the area, supporting better chances of afternoon and
evening showers and thunderstorms, especially across the higher
terrain along and west of the ContDvd. Still can't rule an isolated
dry thunderstorm, however should see more wetting rains across the
higher terrain, which will limit fire weather concerns.  Further
east, warming temperatures aloft and low level moisture mixing out
should limit convection across the Plains. Again, can't rule out an
isolated high based thunderstorm in the late afternoon and early
evening hours. Temperatures to stay above seasonal levels, with
highs in the 90s to around the century mark across the Southeast
Plains, and 60s and 70s across the higher terrain.

Saturday-Sunday...Models continue to support a cooler and wetter
pattern developing across the region through the weekend, as a broad
upper trough carves out across the Great Basin. This brings deep
southerly flow aloft across the region and opens the door to
increasing Pacific moisture from the remnants of Hurricane Bud,
with NHC tracks into central New Mexico by 12Z Sunday. Saturday
still looks to be the wettest day, especially over western portions
of the area, as short wave energy ejects out across the Rockies.
Models indicating pwats increasing to between 1 and 1.5 inches
across the area on Saturday, which is over the 90th percentile for
mid June based on GJT soundings, leading to potential for locally
heavy rainfall and possible flash flooding over recent burn scars.
The southerly flow aloft will keep storms moving, however, could see
storms training across the higher terrain, and will need to continue
to monitor later model runs. Flow aloft goes more west to southwest
on Sunday, which looks to push the bulk of the Pacific moisture and
the remnants of Bud south and east of the area. However, a cold
front looks to push south across the northern high plains and into
northeastern Colorado. Models keep this boundary north of Palmer Dvd
through the day, though could bring increasing low level moisture
and chances of storms to northern portions of the area Sunday night.

Monday-Wednesday...Models differ on upper features with the GFS
developing drier westerly flow aloft, where as the EC keeps a broad
upper trough across the West Coast and Great Basin with moist south
to southwest flow aloft. GFS ensembles are similar to the EC with
broad southwest flow aloft, which gives credence to a cooler and
wetter EC solution through the middle of next week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 350 PM MDT Wed Jun 13 2018

Isolated to scattered thunderstorms will develop across the
mountains and drift off into the adjacent lower elevations.  KCOS
and KPUB stand the best chance of seeing TSRA at the terminals
between 20-00z, with COS being on the earlier side of this window
and KPUB on the latter side.  KALS could also see VCTS which could
result in erratic gusty outflow winds.

Winds will increase from the southwest on Thursday with gusts to
around 20-25 kts in the afternoon at all three terminals.
Thunderstorm chances will be lower as temperatures warm and the
atmosphere dries out again. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KT
LONG TERM...MW
AVIATION...KT
Hazardous weather outlook, Jun 13, 11:01 AM MDT, 5 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1101 AM MDT Wed Jun 13 2018

COZ058>089-093>099-141715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1101 AM MDT Wed Jun 13 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Thunderstorms will develop across the southeast mountains early
this afternoon, and spread into the adjacent I-25 corridor and
southeast plains after 2 PM. A few of these storms could become
severe as they move off the mountains, producing hail up to the
size of golf balls and wind gusts up to 65 mph.

Isolated thunderstorms will be possible across the western
mountains and interior valleys this afternoon. However with less
moisture available in the atmosphere, these storms will be more
likely to produce gusty winds up to 50 mph and lightning, and only
spotty light rainfall amounts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Near critical fire weather conditions are expected to develop
across all of the region on Thursday due to a combination of gusty
southwest winds, low humidity values and very warm temperatures.

From Friday into the weekend, and into next week, a more wetter
pattern is expected over the region, especially over the
mountains. Some of the showers and storms will be capable of
locally heavy rain, especially this weekend. The primary threats
from thunderstorms during this period will be locally heavy rain,
winds gusts to 45 mph and cloud to ground lightning.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible this afternoon into this evening across the all of southeast
Colorado plains.

31/23

In the hours before

Special weather statement, Jun 13, 2:28 PM MDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
228 PM MDT WED JUN 13 2018

COZ086-087-132100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
228 PM MDT WED JUN 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO AND
SOUTHERN PUEBLO COUNTIES UNTIL 300 PM MDT...

At 228 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles east of Greenhorn Mountain, or 23 miles south of Pueblo, moving
northeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Colorado City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3783 10479 3802 10491 3824 10435 3788 10411
TIME...MOT...LOC 2028Z 241DEG 13KT 3794 10477

KT
Local storm report, Jun 13, 2:42 PM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
242 PM MDT WED JUN 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             3 SE COLORADO CITY      37.91N 104.80W
06/13/2018  M1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

&&
Special weather statement, Jun 13, 3:09 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
309 PM MDT WED JUN 13 2018

COZ071-074-075-132200-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Southern San Luis Valley CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
309 PM MDT WED JUN 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COSTILLA AND
SOUTHEASTERN CONEJOS COUNTIES UNTIL 400 PM MDT...

At 309 PM MDT, Doppler radar was tracking a strong thunderstorm over
Mesita, or 27 miles north of Questa, moving east at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
San Luis, Mesita, San Acacio, San Pablo, Sanchez Reservoir, Jaroso,
Chama and Garcia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3700 10574 3719 10576 3727 10528 3700 10525
TIME...MOT...LOC 2109Z 269DEG 14KT 3710 10560

KT
Special weather statement, Jun 13, 3:40 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
340 PM MDT WED JUN 13 2018

COZ081-085-132230-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
340 PM MDT WED JUN 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN EL PASO COUNTY UNTIL 430
PM MDT...

At 339 PM MDT, Doppler radar was tracking a strong thunderstorm over
Truckton, or 33 miles east of Colorado Springs, moving east at 15
mph.  Other strong storms extend from 10 miles west of Fountain to
near Security and are also moving east at 15 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Southern Colorado Springs, Fountain, Hanover, Truckton, Stratmoor,
Fort Carson, Security and Security-Widefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3853 10406 3853 10493 3876 10493 3884 10406
TIME...MOT...LOC 2139Z 271DEG 13KT 3873 10421

KT
Special weather statement, Jun 13, 3:56 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
356 PM MDT WED JUN 13 2018

COZ084-132230-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
356 PM MDT WED JUN 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
430 PM MDT...

At 356 PM MDT, Doppler radar was tracking a strong thunderstorm near
Simla, or 21 miles southwest of Limon, moving east at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Ramah.

LAT...LON 3892 10406 3895 10431 3913 10423 3913 10405
TIME...MOT...LOC 2156Z 289DEG 21KT 3907 10401

Skelly
Special weather statement, Jun 13, 4:07 PM MDT, 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
407 PM MDT WED JUN 13 2018

COZ071-132245-
Southern San Luis Valley CO-
407 PM MDT WED JUN 13 2018

...SPECIAL WEATHER STATEMENT...

At 407 PM MDT, Doppler radar was tracking a strong thunderstorm near
Jaroso, or 25 miles north of Questa, moving east at 10 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Mesita, Jaroso and Garcia.

LAT...LON 3700 10580 3715 10580 3716 10544 3700 10543
      3699 10566 3699 10577
TIME...MOT...LOC 2207Z 270DEG 9KT 3707 10569

KTS

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 12:29 AM MDTSevere Thunderstorm WarningPUBEl Paso31 min
Jun 13, 12:41 AM MDTSevere Thunderstorm WarningPUBEl Paso34 min
Jun 13, 1:14 AM MDTSevere Thunderstorm WarningPUBEl Paso46 min
Jun 13, 1:58 AM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo47 min
Jun 13, 2:06 AM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Jun 13, 2:46 AM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo29 min
Jun 13, 3:15 AM MDTSpecial Weather StatementPUBEl Paso30 min
Jun 13, 5:02 AM MDTSpecial Weather StatementPUBProwers43 min
Jun 13, 5:10 AM MDTSpecial Weather StatementPUBKiowa35 min
Jun 13, 1:52 PM MDTSpecial Weather StatementPUBCostilla38 min
Jun 13, 2:06 PM MDTSpecial Weather StatementPUBDouglas39 min
Jun 13, 2:28 PM MDTSpecial Weather StatementPUBPueblo32 min
Jun 13, 2:33 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo27 min
Jun 13, 2:49 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo26 min
Jun 13, 3:09 PM MDTSpecial Weather StatementPUBCostilla51 min
Jun 13, 3:20 PM MDTSevere Thunderstorm WarningPUBConejos, Costilla25 min
Jun 13, 3:40 PM MDTSpecial Weather StatementPUBEl Paso50 min
Jun 13, 3:56 PM MDTSpecial Weather StatementPUBElbert34 min
Jun 13, 4:07 PM MDTSpecial Weather StatementPUBCostilla38 min
Jun 13, 4:27 PM MDTSpecial Weather StatementPUBHuerfano48 min
Jun 13, 4:43 PM MDTSpecial Weather StatementPUBCrowley32 min
Jun 13, 5:50 PM MDTSpecial Weather StatementPUBKiowa40 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.